# SDR SWAA116241

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 58,783 hours, 49,283 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CRACKED AT BS 360, BETWEEN STR 14R TO STR 15R.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
